# SDR CA141224005

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,497 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WAS STARTED FOR A GROUND RUN.  IT WAS NOTED THAT DURING THE GROUND RUN, MAIN ROTOR BLADES STARTED TO TURN.  THEN THE MAIN ROTOR BLADES STARTED TO DEACCELERATE WITH NO THROTTLE ADJUSTMENT.  WE ARE TROUBLESHOOTING THE OBSERVATION DEFECT.
